# SDR ASAA2015052111836

- Difficulty date: May 21, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 31,529 hours, 9,771 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE, BLUE "ENGINE VALVE CLOSED" LIGHT ILLUMINATED BRIGHT AFTER ENGINE SHUTDOWN.  ACFT GROUNDED.  RAN NR 2 ENGINE IAW MM 71-00-00 FOR APPROXIMATELY 5 MIN AND SHUTDOWN ENGINE, UNABLE TO DUPLICATE DEFECT AT THIS TIME.  SYSTEM OPS CHECKS GOOD.
